Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

UTI, discharge. Tests for STD, Chlamydia, negative. History of diabetes. Discharge symptom of UTI?

I was told I had a UTI , I am a type 1 Diabetic. I was tested for STD s some time ago and a Clamidia test last year all of which were clean. I had discharge and was given antibiotics which cleared the symptons. My wife has been told that discharge can only be connected with an STD and therefore I must have one. I have had no relationships outside my marriage so I am sure not. question is discharge a sympton of UTI?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
yes discharge can be symptom of urinary tract infections .
in urinary tract infection one will have high grade fever, painful micturition and discharge. these will be major complaints.
STD is one major cause for discharge.
but having discharge does not always indicate it is because of the STD.
Your type 1 diabetic so it can be cause for infection may not be STD
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor